# SDR USAA2011021890803

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 59,020 hours, 39,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FWD PRESSURE BULKHEAD INSP - CRACKED SKIN CLIP AT BS 294.5, S11L.  REPLACED SKIN CLIP AT BS 294.5, S11L IAW B737 SRM 53-10-15.
